# SDR CALA2025060305217

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N14509
- Make and model: Airbus A321-271NX
- Aircraft serial: 11901
- Aircraft time: 2,984 hours, 1,068 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C242674
- Condition: Missing
- Location: Ring Wing
- Part time: 943 hours, 356 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2  FUER REPORTS FUEL CAP IS MISSING IN ARRIVAL. INSTALLED NEW REFUEL COUPLING CAP REF AMM 28-25-41, DID NOT FIND DMG TO SURROUNDING STRUCTURE NOR REFUEL COUPLING AT THIS TIME, DID NOT FIND REFUEL CAP IN GATE AREA DEN
